# SDR CALA2025091809039

- Difficulty date: September 14, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 46,137 hours, 16,635 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR BIRDSTRIKE TO THE NOSE AT AROUND 115 KNOTS PERFORMED BIRDSTRIKE INSPECTION REF AMM 05-51-18-210-801. FOUND SMALL BLOOD SPOT ON UPPER RIGHT SIDE OF NOSE RADOME. CLEANED BIRDSTRIKE AND INSPECTED AREA WITH NO DEFECTS NOTED,
